MAUDE Adverse Event Report: ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK; BIO SOFT TISSUE FIXATN FASTNR
Model Number LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 04/11/2024, it was reported by a sales representative via (b)(4) that an ar-1665bcsl lnt implant system was manufactured backwards, causing bar to face up instead of down, leading to breakage and difficulty passing suture.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the jaws were assembled incorrectly.The jaws of the assembly suture lasso loop tack did not meet assembly per drawing c19771 rev 0, page 2, note 4-"inspect that jaws are oriented as shown when device is in fully deployed position".Functional testing reveals that the jaws did not show the correct orientation when deployed.The cause of this failure is a manufacturing issue.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that the jaws were assembled incorrectly.The jaws of the assembly suture lasso loop tack did not meet assembly per drawing c19771 rev 0, page 2, note 4-"inspect that jaws are oriented as shown when device is in fully deployed position".Functional testing reveals that the jaws did not show the correct orientation when deployed.The cause of this failure is a manufacturing issue.Refer to (b)(4) for details.

Brand Name
LNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19261462
Report Number1220246-2024-02905
Device Sequence Number2582439
Product Code MAI
UDI-Device Identifier00888867367265
UDI-Public00888867367265
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191226
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLNT IMPLANT SYSTEM, 4.75 BC SWIVELOCK
Device Catalogue NumberAR-1665BCSL
Device Lot Number15196869
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer09/12/2024
09/26/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date09/19/2024
10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown